# SDR 97ZZZX2090

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2679U
- Make and model: Stbros SD330
- Aircraft serial: SH3071
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Failed
- Location: Nr 3 Tank Qty
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

CRW/IND - EN ROUTE, FUEL LOW PRESSURE LIGHT CAME ON FOLLOWED BY THE RIGHT ENGINE FLAME-OUT.  THE FLIGHT CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED WTHOUT ANY OTHER PROBLEMS.  AFTER CHECKING THE TANKS, FOUND THE NR 3 TANK HAD NO FUEL.  AFTER REFUELING THE AIRCRAFT, THE PILOT RAN THE ENGINES AND FOUND NO PROBLEM. THE MECHANIC FOUND THE FUEL QUANTITY INDICATING SYSTEM AT FAULT.  THE INDICATING SYSTEM WAS DEFERRED IAW THE MEL 28-1-1.  THE ACFT WILL BE BROUGHT IN FOR MAINTENANCE ON THE FUEL SYSTEM AT OR ON THE EIGHTH OF FEBRUARY.  THE SDR WILL BE COMPLETED AT THIS TIME.
